# SDR SWAA2022041183024

- Difficulty date: March 12, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 31,951 hours, 14,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 414 COWL ASSY - FAN - #1 ENGINE INBOARD INTERCOSTAL CRACKED; JUST AFT OF OIL SERVICE DOOR / [01] REMOVED AND REPLACED INTERCOSTAL I.A.W SRM 51-40-02.;[02] INTERCOSTAL INSTALLATION INSPECTION C/W.
